# SDR RX82002F00000

- Difficulty date: December 11, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N70ZV
- Make and model: Beech 1900D
- Aircraft serial: UE70
- Engine: Pwa PT6A6
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INLET (HOT LIP) CRACKED ON INNER RADIUS NEAR THE WELD.  ON 1-6 DETAIL INSPECTIONS ARE FINDING THIS AREA TO BE A CHRONIC PROBLEM FOR CRACKING WE HAVE BEEN IN CONTACT WITH MFG.  AIRCRAFT ENGINEERING AND HAVE OBTAINED FIELD REPAIR AUTHORITY BUT SUGGEST IT BECOME AN SRM REPAIR.
